Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rashes on chest, arms, ankles, testicles when on BP medication?

I have a rash on my back, sometimes on my chest, other times on my arms and sometimes on my one ankle and oftentimes my left testicle itches and relief comes when I press the roots of the hair on my testicles - but it's a relief that borders on a relief that is more of a feeling of anxiety than relief in the true sense of the word. I am stressing from time to time, but when I do not stress it still happens. I am on blood pressure drugs - Hydroxide and Olmetac and it appears that the itching (rash) subsides when I take half of what is prescribed
Sat, 15 Feb 2014
Report Abuse
  User's Response
HI
Thank for asking to HCM
Certain anti-hypertensive drugs can cause the hypersensitive reaction, you are on such drugs so it is better to switch over to some other antihypertensive drug beside this, and for that you have to talk to your doctor the itching problem can be managed with long acting anti-histamine tab and the best option is Levocetrizine 10 mg three times in day. hope this information helps you have nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had pain in my right shoulder blade for 3 days it is a sharp pain and it is had to breath I when to the emergence hospital last Wednesday...